# SDR REXA2013082601616

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N8475B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7475
- Aircraft time: 27,502 hours, 24,605 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Out Of Rig
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOPERATIVE MESSAGE WHEN GEAR WAS RETRACTED.   RESET AND MESSAGE WENT AWAY.  MESSAGE CAME BACK WHEN GEAR LOWERED.  RESET AND MESSAGE CLEARED.   RIGGED RT & LT MLG IAW AMM 32-51-20.  PERFORMED EXTENSION AND RETRACTION OF GEAR IAW AMM 32-30-00.  ALL CHECKED GOOD.
